Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 85, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 5, 2010, 11:30 AM CDT for Marion County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2010, 11:30 AM CDT (16:30 UTC)
- Expired
- Aug 5, 2010, 1:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2594 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
799
WGUS54 KJAN 051630
FFWJAN
MSC091-051830-
/O.NEW.KJAN.FF.W.0085.100805T1630Z-100805T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1130 AM CDT THU AUG 5 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...KOKOMO...SANDY HOOK...COLUMBIA...
* UNTIL 130 PM CDT
* AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR COLUMBIA. THE STORMS
WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MORGANTOWN...HOLLY SPRINGS...GOSS...BUNKER HILL AND IMPROVE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3107 8985 3107 8991 3113 8995 3114 9001
3117 9001 3119 9003 3124 9003 3125 9004
3140 9003 3139 8982 3144 8982 3144 8966
3100 8965 3100 8983
$$
DHBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 10:30 AM CDT, 1 hour earlier.
Area forecast discussion, Aug 5, 10:30 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1030 AM CDT THU AUG 5 2010
.UPDATE...ANOTHER HOT ONE IS IN STORE FOR TODAY BUT SOME CLOUD COVER
OVER THE DELTA AND IN THE SOUTH HAS SLOWED HEATING THIS MORNING.
MOST SITES WERE SEVERAL DEGREES COOLER AT 10 AM THAN THEY WERE
YESTERDAY. A WEAK EASTERLY DISTURBANCE MOVING ALONG THE GULF COAST
WAS HELPING DEVELOP EARLY MORNING CONVECTION ALONG I-10. SOME OF
THIS ACTIVITY IS ALREADY SPREADING INTO OUR SOUTHEAST MOST ZONES.
LOCAL RADARS WERE ALSO INDICATING ACTIVITY OVER PORTIONS OF THE
DELTA. THE STRONGEST INSOLATION THIS MORNING WAS OCCURRING OVER THE
NORTHEAST HALF OF THE AREA. THE NORTHEAST HALF OF THE AREA IS WHERE
THE STRONGEST STORMS MAY OCCUR THIS AFTERNOON AND SPREAD SLOWLY TO
THE SOUTHWEST AGAIN. MORNING WET MICROBURST CHECKLIST SHOWED A RISK
TODAY WITH DCAPES IN EXCESS OF 1100J/KG. THE CLOUD COVER AND EARLY
MORNING CONVECTION MAY KEEP PORTIONS OF THE DELTA FROM EXCEEDING THE
CENTURY MARK TODAY AND OUR SOUTHEAST FROM REACHING THE UPPER 90S.
FORECAST TEMPERATURES LOOKED ON TRACK ELSEWHERE THOUGH AND WITH THE
HIGH HUMIDITY...HEAT INDEX VALUES SHOULD REACH OR EXCEED 110 AGAIN
OVER MOST OF THE AREA. WL CONTINUE THE EXCESSIVE HEAT WARNING FOR
THE WHOLE AREA TODAY. UPDATES HAVE BEEN POSTED. /22/
&&
.AVIATION...VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA THIS
MORNING WITH A FEW ISOLATED SHOWERS/STORMS DEVELOPING NEAR HBG AND
GLH. THUNDERSTORMS COVERAGE WILL CONTINUE TO INCREASE ACROSS IN
COVERAGE LATER THIS MORNING AND INTO THE AREA EARLY AFTERNOON HOURS
AND THIS MAY BRING TEMPO MVFR TO IFR CONDITIONS AT TIMES TO THE
SITES. THE THUNDERSTORMS SHOULD DIMINISH BY THE EARLY EVENING HOURS.
/15/
&&
.PREV DISCUSSION... /ISSUED 445 AM CDT THU AUG 5 2010/
SHORT TERM...TODAY THROUGH FRIDAY NIGHT...THE GOOD NEWS IS THAT THE
HEAT AND OPPRESSIVE HUMIDITY THAT WE HAVE FELT OVER THE LAST FEW
DAYS LOOKS TO BE ON THE DECREASE AND RAIN CHANCES ARE ON THE
INCREASE.
THE STOUT SUBTROPICAL RIDGE THAT HAS BEEN DELIVERING TRIPLE DIGIT
HEAT TO THE ARKLAMISS IS FORECAST TO CONTINUE TO WEAKEN AND SHIFT
WESTWARD TODAY. WITH LOW LEVEL TEMPERATURES(925MB) STILL AROUND
29-30C IN THE DELTA...TO 27-28C ACROSS THE SOUTHEAST...WE SHOULD
STILL SEE SOME LOCATIONS REACHING THE TRIPLE DIGITS. HOWEVER...THE
HOTTEST TEMPERATURES SHOULD BE MORE CONFINED TO THE DELTA AND
LOCATIONS NORTH OF I-20 WHERE THE BEST THERMAL AXIS WILL
REMAIN(ESPECIALLY ACROSS THE DELTA). FURTHER SOUTH...TEMPERATURES
"COOL" TO THE 97-99 RANGE. HOWEVER...WITH COPIOUS LOW LEVEL MOISTURE
IN PLACE AND DEWPOINTS STILL RUNNING IN THE MID 70S...HEAT INDICES
WILL REMAIN ELEVATED AND BRING READINGS INTO THE 110-113 RANGE IN
THE DELTA. FURTHER SOUTH...READINGS ARE NOT FORECAST TO REACH 110
BUT MAY COME CLOSE AROUND 108-109 AND BRIEFLY TOUCH 110 DEGREES.
EVEN STILL...AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT FOR THE
ENTIRE AREA TODAY.
IN ADDITION TO THE HEAT...WITH THE UPPER RIDGE SLIDING OFF THE
WEST...THIS WILL ONCE AGAIN OPEN THE DOORS TO SOME SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON. WE HAD QUITE A
BIT OF ACTIVITY ON WEDNESDAY AFTERNOON AND EXPECT SIMILAR CONDITIONS
TODAY AS ABUNDANT MOISTURE WILL INTERACT WITH HOT TEMPERATURES AND
ANY LINGERING BOUNDARIES. THE MAIN TIMEFRAME AGAIN WILL BE FROM
EARLY AFTERNOON TIL ABOUT 8PM OR SO. THE MAIN THREAT WILL BE FROM
DAMAGING WINDS AS CAPE VALUES SHOULD BE HIGH...ALONG WITH ACCEPTABLE
LAPSE RATES...PW VALUES OF 2.2 INCHES OR SO...AND DCAPES LIKELY TO
BE IN EXCESS OF 1000 J/KG GIVEN MID LEVEL DRIER AIR. MUCH OF THE
ACTIVITY WILL BE DIURNAL BUT THE NORTH COULD SEE A FEW ROGUE STORMS
OVERNIGHT AS A COLD FRONT APPROACHES THE REGION FROM THE NORTH.
FRIDAY IS GOING TO BE A LITTLE BIT TRICKIER AS THERE WILL BE SOME
OTHER FACTORS IN PLAY FOR OUR WEATHER. MODELS CONTINUE TO BE IN GOOD
AGREEMENT OF A LOW PRESSURE SYSTEM OVER CANADA DIGGING A TROUGH DOWN
THROUGH THE EASTERN HALF OF THE COUNTRY. AS THE LOW MOVES EAST
ACROSS CANADA TODAY....THIS SHOULD SEND THE AFOREMENTIONED COLD
FRONT TOWARD THE REGION FOR FRIDAY. MODELS SHOW THIS BOUNDARY NEAR
THE NORTHERN PART OF MY CWA BY 12Z FRIDAY AND THEN INTO THE CENTRAL
SECTIONS BY ABOUT 00Z BEFORE STALLING. WITH PLENTY OF MOISTURE
POOLING AHEAD OF THIS BOUNDARY...THIS SHOULD HELP FOCUS A HIGHER
CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY ESPECIALLY
ALONG AND SOUTH OF THE BOUNDARY. AGAIN THERE IS THE POSSIBILITY FOR
THESE STORMS TO BECOME STRONG TO SEVERE WITH WIND BEING THE PRIMARY
THREAT. IN ADDITION...WITH RELATIVELY LIGHT FLOW...ALONG WITH
ABUNDANT MOISTURE...THERE COULD BE SOME PONDING OF WATER AND HEAVY
RAINFALL WITH THESE STORMS.
WITH THE BOUNDARY MOVING THROUGH THE CWA ON FRIDAY...THIS MAY MAKE
TEMPERATURES A LITTLE MORE OF A CHALLENGE. HIGHS SHOULD BE A LITTLE
COOLER THAN PREVIOUS DAYS AS LOW LEVEL TEMPERATURES COOL SLIGHTLY
AND WITH ADDITIONAL CLOUD COVER AND RAIN...THIS SHOULD KEEP READINGS
INTO THE MID TO UPPER 90S. AS MOISTURE POOLS AHEAD OF THE
FRONT...DEWPOINTS WILL REMAIN INTO THE 70S AND HEAT INDICES WILL
REACH THE 105-110 RANGE. SOME LOCATIONS MAY BRIEFLY REACH SLIGHTLY
ABOVE 110 BUT CONFIDENCE IS NOT AS HIGH WITH THIS AS IT HAS BEEN
PREVIOUS DAYS. WITH THE COMBINATION OF HOT TEMPS AND HIGH
DEWPOINTS...WE SHOULD SEE HEAT ADVISORY CRITERIA MET AND THUS ONE
HAS BEEN ISSUED FOR THURSDAY NIGHT THROUGH FRIDAY. THERE IS THE
POSSIBILITY THAT THE DELTA REGION COULD SEE MARGINAL EXCESSIVE HEAT
WARNING CRITERIA GIVEN THIS IS WHERE THE LOW LEVEL TEMPS ARE WARMEST
AND GIVEN ENOUGH MOISTURE...COULD SEE HI VALUES HIGHER THAN
110...BUT AGAIN NOT CONFIDENT IN THIS GIVEN INFLUENCES FROM THE
BOUNDARY(ALTHOUGH SIGNIFICANT DRIER AIR IS NOT EXPECTED TO MOVE INTO
THE REGION). THE BOUNDARY SHOULD STALL ACROSS THE REGION AND HAVE
LEFT IN SMALL POPS FOR OVERNIGHT FRIDAY NIGHT FOR LINGERING
CONVECTION THOUGH EXPECT MOST OF THE ACTIVITY TO BE DIURNAL IN
NATURE.
GUI CAME IN DECENT FOR TEMPS AND GENERALLY FOLLOWED ALTHOUGH SOME
TWEAKING WAS DONE FOR FRIDAY. IN ADDITION...POPS CAME IN ON THE
HIGHER SIDE WHICH CANNOT BE ARGUED TOO MUCH. DID RAISE POPS IN THE
DELTA TODAY. NOT CONFIDENT THEY WILL SEE A WHOLE LOT OF ACTIVITY BUT
THINK THERE SHOULD BE SOME AS THE UPPER RIDGE EXITS STAGE LEFT. ALSO
RAISED IN THE NORTH FOR FRIDAY AS EXPECTING INTERACTION WITH THE
APPROACHING BOUNDARY. /28/
LONG TERM...THE REGION REMAINS IN NWLY FLOW ALOFT ON THE ERN EDGES
OF UPPER RIDGING SATURDAY. WEAK SURFACE CONVERGENCE WILL PERSIST
ACROSS OR TO THE S OF SRN ZONES THROUGH MUCH OF THE LONG
TERM...FOCUSING AFTERNOON AND EVENING CONVECTION OVER MUCH OF THE
AREA. ALTHOUGH ISOLATED STRONGER CONVECTION CAN NOT BE RULED
OUT...THE AIR MASS LOOKS RELATIVELY STABLE FOR NOW FOR THE WEEKEND
WITH INCREASING DCAPE VALUES EARLY NEXT WEEK. UPPER RIDGING DEVELOPS
BACK INTO THE REGION AND 500 MB TEMPS GRADUALLY WARM THROUGH THE
WEEKEND WITH BOTH MODELS INDICATING -3 DEGS OR WARMER OVER A LARGE
PART OF THE FORECAST AREA BY MON AFTERNOON...THE GFS PARTICULARLY
WARMING NRN ZONES. ALTHOUGH RIDGING INCREASES...IT DOES NOT APPEAR
TO AMPLIFY ENOUGH TO PROTECT THE AREA FROM CONVECTION PRODUCED BY
LOWER LEVEL FORCING. IT ALSO WILL NOT BE STRONG ENOUGH TO WARD OFF
WEAK WAVES AND AREAS OF ASCENT FORECAST TO MOVE THROUGH THE BOTTOM
OF RIDGE INTO THE AREA MONDAY AND TUESDAY.
PRECIPITABLE WATER VALUES BEGIN A DECLINE SATURDAY NIGHT...
CONTINUING THROUGH MONDAY AS A FETCH OF SLIGHTLY DRIER AIR SETS UP
FROM THE E/NE. ALTHOUGH NOT BONE DRY...PWATS FALL BELOW 2 INCHES ALL
AREAS MON NIGHT BEFORE INCREASING BACK TO 2 INCHES AND ABOVE WED
WHEN THE MOISTURE FROM THE SWLY FETCH OVER THE ERN GULF BEGINS TO
FILL IN OVER OUR SERN ZONES. THIS WILL HELP LIMIT CONVECTION FOR NRN
ZONES TO ISOLATED COVERAGE...THIS AREA BEING FARTHEST FROM LOW LEVEL
FORCING WITH THE SURFACE TROUGH.
RIDGING GIVES WAY FROM THE EAST MID WEEK WITH COOLER 500 MB TEMPS
FORECAST BY WED. GFS/EURO BOTH SHOW TROUGHING NEAR FL MON...THE EURO
BEING THE FASTER OF THE TWO...MOVING THE TROUGH TO OFFSHORE LA
ACROSS LA/MS 12Z WED WHILE THE GFS PLACES THE TROUGH ALONG THE FL
PANHANDLE INLAND ALONG THE AL/GA BORDER MONDAY AFTERNOON.
TEMPERATURES WILL REMAIN WARM IN THE LONG TERM ALTHOUGH HIGHS WILL
BE LOWER THAN THE PAST FEW DAYS. ALONG WITH WEAKER RIDGING...WETTER
SOIL CONDITIONS WILL NOT PROVIDE THE CONTRIBUTION TO HIGHER
TEMPERATURES AS DRIER SOIL HAS THIS PAST WEEK.
MOS DOES PUSH HIGHS BACK TO 100 DEGREES FOR THE DELTA REGION BY
WED. THIS IS OF PARTICULAR INTEREST SINCE THIS IS THE HIGHER
ENSEMBLE MEMBER SOLUTION...THE LOWEST MEMBER MATCHING CLIMO TEMPS.
THIS SUGGESTS THAT THE MODEL IS SEEING SOMETHING SIGNIFICANT TO
FORCE READINGS WELL ABOVE CLIMO THAT FAR OUT. WILL PRETTY MUCH
FOLLOW MOS FOR TEMPERATURES FOR NOW WITH THE EXCEPTION OF INCREASING
MIN TEMPS A FEW DEGREES IN SOME AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 98 76 97 76 / 33 43 45 40
MERIDIAN 97 75 96 74 / 34 36 45 40
VICKSBURG 99 75 97 74 / 27 43 47 40
HATTIESBURG 96 77 96 76 / 52 23 61 26
NATCHEZ 95 76 95 75 / 51 23 58 27
GREENVILLE 101 77 98 76 / 20 47 46 45
GREENWOOD 100 75 97 75 / 25 49 47 44
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MSZ018-
019-025>066-072>074.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY FOR
MSZ018-019-025>066-072>074.
LA...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
LAZ007>009-015-016-023>026.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY FOR
LAZ007>009-015-016-023>026.
AR...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ARZ074-
075.
HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY FOR
ARZ074-075.
&&
22/15/28/03Hazardous weather outlook, Aug 5, 6:27 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 627 AM CDT THU AUG 5 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 061130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 627 AM CDT THU AUG 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH LEVELS OF HEAT STRESS ARE EXPECTED TO CONTINUE TODAY WITH AFTERNOON HIGHS REACHING THE 97 TO 102 RANGE. IN ADDITION...HEAT INDICES WILL RANGE FROM 110 TO 113 DEGREES AND THUS AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR TODAY. IN ADDITION TO THE HEAT...ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE AGAIN THIS AFTERNOON INTO EARLY EVENING. SOME STORMS WILL BE STRONG TO SEVERE WITH WIND GUSTS TO 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT CONDITIONS WILL CONTINUE FRIDAY BUT WILL BE SLIGHTLY COOLER THAN PREVIOUS DAYS. AFTERNOON HIGHS WILL REACH THE MID TO UPPER 90S AND HEAT INDICES WILL RANGE FROM 105 TO 110. SOME LOCATIONS MAY BRIEFLY SEE HEAT INDICES UP TO 112 DEGREES. A HEAT ADVISORY HAS BEEN ISSUED FOR THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. IN ADDITION...THERE COULD BE A GREATER COVERAGE OF THUNDERSTORMS FRIDAY AS A COLD FRONT APPROACHES THE ARKLAMISS FROM THE NORTH. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH DAMAGING WIND GUSTS...ESPECIALLY IN THE AFTERNOON AND EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN FRIDAY AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 28
In the hours before
Local storm report, Aug 5, 10:05 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 AM CDT THU AUG 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG MACON 33.11N 88.56W
08/04/2010 NOXUBEE MS PUBLIC
SEVERAL LARGE LIMBS WERE DOWN.
&&
TARVERSpecial weather statement, Aug 5, 10:05 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1005 AM CDT THU AUG 5 2010 ARZ074-051545- ASHLEY AR- 1005 AM CDT THU AUG 5 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 7 MILES WEST OF SNYDER AT 1005 AM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN EASTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Aug 5, 11:02 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1102 AM CDT THU AUG 5 2010 MSZ072-051650- MARION MS- 1102 AM CDT THU AUG 5 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF PICKWICK AT 1103 AM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN CENTRAL MARION COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Aug 5, 11:25 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1125 AM CDT THU AUG 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG CATO 32.09N 89.88W
08/04/2010 RANKIN MS PUBLIC
SOME TREES WERE REPORTED DOWN.
&&
27The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 45 min |
| Aug 5, 4:56 AM CDT | Heat Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 38 hr |
| Aug 5, 12:38 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 37 min |
| Aug 5, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 38 min |
| Aug 5, 12:54 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 36 min |
| Aug 5, 1:01 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 44 min |
| Aug 5, 1:23 PM CDT | Flash Flood Warning | JAN | Copiah, Simpson | 97 min |
| Aug 5, 1:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 45 min |
| Aug 5, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 50 min |
| Aug 5, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 39 min |
| Aug 5, 1:52 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 38 min |
| Aug 5, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 49 min |
| Aug 5, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 31 min |
| Aug 5, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 40 min |
| Aug 5, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 53 min |
| Aug 5, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 64 min |
| Aug 5, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 47 min |
| Aug 5, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 42 min |
| Aug 5, 3:10 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 50 min |
| Aug 5, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 48 min |
| Aug 5, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 47 min |
| Aug 5, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 42 min |
| Aug 5, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 52 min |
| Aug 5, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 38 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.